# SDR FDEA201210293770

- Difficulty date: October 29, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N905FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27145
- Aircraft time: 53,969 hours, 22,709 cycles
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY SLIDE LIGHT INOPERATIVE.  REPLACED LEFT EMERGENCY SLIDE LIGHT IAW  33-51-06-2-1 OPS,  CHECKED NORMAL.
